MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1000CC; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1000CC; BOTTLE, COLLECTION, VACUUM
Model Number PHESL-1000B
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "canister are used by anesthesia for suction for patient care.Canisters are collapsing in the patient room.Delays caused by need to change the canister during procedures." deroyal industries requested return of the device but it has not yet been returned.This investigation is not complete at this time.No further information is available at this this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "canister are used by anesthesia for suction for [patioent care.Canisters are collapsing in the patient room.Delays caused by need to change the canister during procedures.".
 
Additional Manufacturer Narrative
Deroyal industries requested return of the device and received it on november 11, 2024.Two samples were returned for evaluation and were stress tested.Both samples were observed to have no signs of collapse and performed as required.To further try to determine the cause of collapse, the port inside the outer shell was plugged only allowing vacuum to come from the lid.When this happens, the liner collapses inside the outer shell and does not allow for suction.When used properly with both ports, the pressure from outside and inside the liner reach an equilibrium and prevent the liner from collapsing.An inventory check was also performed on (b)(4) items in stock and all were acceptable.Risk analysis and corrective and preventive actions were also reviewed with no issues found.(b)(4).Root cause: because no issues were found in production nor with the returned samples, the root cause was unable to be determined.Potential root cause: during testing it was found that when the inner liner port is closed off and unused, the liner will collapse inside the shell.However, this could not be confirmed to be the cause of the failure in the hospital.Corrective and preventive action: no corrective or preventive actions taken as the root was unable to be confirmed.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SAFELINER SUCTION CANISTER, 1000CC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key20559207
Report Number1057404-2024-00007
Device Sequence Number12983170
Product Code KDQ
UDI-Device Identifier00749756377041
UDI-Public00749756377041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHESL-1000B
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown